# SDR 99ZZZX3260

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 3425 · Integrated Flight System
- Part: Efis Tube
- Part number: 430375002105
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 184 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER EFIS TUBE TOOK APPROXIMATELY ONE HOUR TO COME ON-LINE AND THEN HAD HORIZONTAL LINES ACROSS THE SCREEN.  PILOT REPORTED THAT ON 2 OR 3 OTHER OCCASIONS.  THE TUBE HAD BEEN SLOW TO COME ON-LINE.
